# SDR DL76G060288

- Difficulty date: April 19, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 60,823 hours, 14,135 cycles
- Engine: Ge CF680C2B6
- Engine time: 54,640 hours, 11,810 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START LEFT ENGINE BLEED WOULD NOT OPEN.  BITE CHECK ASCM - FAULTED L PRSOV.  RESET BLEED AIR AND ASCM RAN ENGINE AT GATE PER PFHB.  LEFT ENGINE BLEED AIR CHECKS NORMAL.
